Please use this identifier to cite or link to this item: https://doi.org/10.1002/jgt.20359
Title: Independent sets of maximal size in tensor powers of vertex-transitive graphs
Authors: Ku, C.Y. 
McMillan, B.B.
Keywords: Independent sets of maximal size
Tensor graph powers
Vertex-transitive
Issue Date: Apr-2009
Citation: Ku, C.Y., McMillan, B.B. (2009-04). Independent sets of maximal size in tensor powers of vertex-transitive graphs. Journal of Graph Theory 60 (4) : 295-301. ScholarBank@NUS Repository. https://doi.org/10.1002/jgt.20359
Abstract: Let G be a connected, nonbipartite vertex-transitive graph. We prove that if the only independent sets of maximal cardinality in the tensor product G×G are the preimages of the independent sets of maximal cardinality inGunder projections, then the same holds for all finite tensor powers of G, thus providing an affirmative answer to a question raised by Larose and Tardif (J Graph Theory 40(3) (2002), 162-171).© 2009 Wiley Periodicals, Inc.
Source Title: Journal of Graph Theory
URI: http://scholarbank.nus.edu.sg/handle/10635/103414
ISSN: 03649024
DOI: 10.1002/jgt.20359
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

4
checked on Nov 23, 2022

WEB OF SCIENCETM
Citations

4
checked on Nov 23, 2022

Page view(s)

115
checked on Nov 24, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.